A subspace shift technique for nonsymmetric algebraic Riccati equations associated with an M-matrix (bibtex)
by ,
Reference:
A subspace shift technique for nonsymmetric algebraic Riccati equations associated with an M-matrix (Bruno Iannazzo, Federico Poloni), In Numer. Linear Algebra Appl., John Wiley & Sons, Ltd, volume 20, 2013.
Bibtex Entry:
@article{IanP13,
 author = {Iannazzo, Bruno and Poloni, Federico},
 title = {A subspace shift technique for nonsymmetric algebraic {R}iccati equations
	associated with an {M}-matrix},
 journal = {Numer. Linear Algebra Appl.},
 year = {2013},
 volume = {20},
 pages = {440--452},
 number = {3},
 doi = {10.1002/nla.1836},
 issn = {1099-1506},
 pdf = {files2/IanP12_subspace_shift.pdf},
 publisher = {John Wiley \& Sons, Ltd},
 url = {http://dx.doi.org/10.1002/nla.1836},
}
Powered by bibtexbrowser